# SDR AALA202402270863

- Difficulty date: February 26, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 34,011 hours, 6,938 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Unsecure
- Location: L3 Door Arming
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L DOOR ARMING HANDLE IS LOOSE. SECURED THE YELLOW END LEVER OF THE SLIDE RELEASE MECHANISM PER AMM 52-22-00.
